Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Sore throat and white tongue with red bumps on it. Suggest some medication

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
Ive been sick last week was coughing alot now my coughing is at a real low dont feel bad but i cant hardly talk my throat is a little sore and my tongue is white with little red bumps on it i had been on flexreel for 8 days has not really helped
Posted Mon, 11 Mar 2013 in Ear, Nose and Throat Problems
Answered by Dr. Nsah Bernard 2 hours later
Hello and Welcome,

From your description you are presenting with oropharyngitis (infection of the mouth and throat) and the fact that you are presenting with white tongue and little red bumps signifies possible bacterial infection. You will require a course of antibiotics to relief you from the infection. Antibiotics such as augmentin or azithromycin could get you treated within a couple of days.
Now since I can hardly see how the inside of your mouth is, I will suggest you visit your primary care doctor to examine you closely, probably do a throat swap (for lab testings) and prescribe antiinflammatory + antibiotics medications. Flexreel wouldn't help as it is not indicated for this kind of condition.
Oropharyngeal candidiasis might be a possible cause, so specific antifungi agent should be given.

hope this helps
Dr Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor